Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 643897, 6 pages
Research Article

Positive Solutions of a Nonlinear Parabolic Partial Differential Equation

School of Mathematical Sciences, Shanxi University, Taiyuan, Shanxi 030006, China

Received 13 March 2014; Accepted 19 May 2014; Published 28 May 2014

Academic Editor: Dragos-Patru Covei

Copyright © 2014 Chengbo Zhai and Shunyong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chengbo Zhai and Shunyong Li, “Positive Solutions of a Nonlinear Parabolic Partial Differential Equation,” Abstract and Applied Analysis, vol. 2014, Article ID 643897, 6 pages, 2014. doi:10.1155/2014/643897